MAUDE Adverse Event Report: ENCORE MEDICAL L.P. REVELATION MICROMAX HIP; REVELATION MICROMAX, REDUCED NECK, SZ 15.0 RIGHT

ENCORE MEDICAL L.P. REVELATION MICROMAX HIP; REVELATION MICROMAX, REDUCED NECK, SZ 15.0 RIGHT
Model Number 427-42-150
Health Effect - Clinical Code No Code Available (3191)
Date of Event 09/29/2017
Type of Reportable Event Serious Injury
Event or Problem Description
Revision surgery - due to the stem having subsided.
 
Additional Manufacturer Narrative
The reason for this revision surgery was the stem subsided.The in-vivo length of patient service for the implant was 24 days.There is no information in this complaint about any patient injuries, activities, or accidents that may have contributed to the need for this revision surgery.The healthcare professional indicated there was a serious risk to the patient.There was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The device was disposed of at the hospital and not made available to djo surgical for examination.A review of the implant device history records (dhr) shows that the reported component used in the previous surgery met design and manufacturing requirements.There were no non-conforming material reports (ncmrs) associated with the product that may have contributed to the event.The device was within its expiration date at the time of use during the previous surgery.Customer complaint history of the reported device showed no present trends or on-going issues that are in need of review.This event is deemed to be non-product related.The root cause of this complaint was a revision surgery due to the subsidence of stem.There are multiple factors that may contribute to the event that are outside the control of djo surgical are excessive loading, degenerative bone, inadequate soft tissue support, excessive range-of-motion, patient activities or trauma.Due to short time between the previous and revision surgery, it is also possible that the event may occurred due to improper surgical technique or patient noncompliance with medical instructions.No additional information was submitted with the complaint regarding pre-existing conditions of the patient or any activities that may have contributed to the event and hence a definitive root cause cannot be determined.Inventory containment is not required as there are no indications of a product or process issue affecting implant safety or effectiveness.

Brand Name
REVELATION MICROMAX HIP
Common Device Name
REVELATION MICROMAX, REDUCED NECK, SZ 15.0 RIGHT
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd.
austin TX 78758 5445
MDR Report Key6985489
Report Number1644408-2017-00922
Device Sequence Number1769870
Product Code KWA
UDI-Device Identifier00888912080996
UDI-Public(01)00888912080996
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K083651
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2017
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/26/2023
Device Model Number427-42-150
Device Catalogue Number427-42-150
Device Lot Number714G1044
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/28/2017
Supplement Date Received by Manufacturer11/01/2017
Initial Report FDA Received Date10/27/2017
Supplement Report FDA Received Date11/17/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age63 YR